# SDR 02FDEA00254

- Difficulty date: April 10, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 35,870 hours, 8,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A710947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON FWD CARGO COMPT AFT BULKHEAD VERT BEAM SUPPORT (U-CHANNEL) AT X=+ 29 IN.  REMOVED AND REPLACED STANCHION PER DWG A6A7094.
